# SDR 95ZZZW352

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Rt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT PACK OVERHEATED AFTER TAKEOFF.  PACK WENT TO 160 CELSIUS.  CREW REPORTED SMOKE IN CABIN.  PACK SHUTOFF.  CHECKED ALL RT PACK DUCTS, FLOW CONTROL VALVES AND SENSE LINES FOR LEAK AND SECURITY, ALL OK.  CHECKED RAM AIR INLETS AND INLET DOOR, FOUND OK.  LUBED RAM AIR DOORS, CLEANED ELECTRICAL CONNECTORS AT RT MIX VALVE AND ACM OVERHEAT SWITCHES, AND RE-TORQUED SENSOR LINES PRECAUTIONARY.  OPERATED PACKS WITH LEVER LATCH CIRCUIT BREAKER PULLED, FLAPS 15.  SYSTEM CHECKED OK PER MM 21-55-0.  (W)
